# SDR AALA6002

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - CHECK EMERGENCY AISLE BATTERY PACK.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT SEAT 20A DUE TO ROWS 15 THROUGH 18 INTERMITTENT, OPS CHECK GOOD AT THIS TIME.  (X)
